Skip to Main content Skip to Navigation
Journal articles

Inhomogeneous random coverings of topological Markov shifts

Complete list of metadata

https://hal-cnrs.archives-ouvertes.fr/hal-02890898
Contributor : Stéphane Seuret Connect in order to contact the contributor
Submitted on : Monday, July 6, 2020 - 3:54:42 PM
Last modification on : Tuesday, October 19, 2021 - 4:07:48 PM

Identifiers

Citation

Stéphane Seuret. Inhomogeneous random coverings of topological Markov shifts. Mathematical Proceedings, Cambridge University Press (CUP), 2018, 165 (2), pp.341-357. ⟨10.1017/S0305004117000512⟩. ⟨hal-02890898⟩

Share

Metrics

Record views

54